# SDR SWIA200412933

- Difficulty date: February 18, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 19,169 hours, 25,716 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Broken
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO STICK SHAKER RIGHT SIDE.  REPAIRED BROKEN WIRE.  OP CHECK OK.
